# SDR AALA202210136447

- Difficulty date: October 2, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A300*
- Aircraft serial: 2595
- Aircraft time: 49,772 hours, 24,319 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3347
- Condition: Overserviced
- Location: Zone 100 - Fuse
- Part time: 47,351 hours, 18,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD TO MODERATE OIL ODOR NOTICED IN FLIGHT DECK AND CABIN. ON GROUND WITH APU BLEED AND IN-FLIGHT DURING CRUISE, DESCENT, APROACH AND LANDING. MAINTENANCE FOUND EVIDENCE OF OIL ON APU PLENEUM AND APU AIR INTAKE. **SUPPLEMENTAL REPORT FOR AALA202210046447: MAINTENANCE FOUND THE APU OIL SYSTEM OVERSERVICED AND SERVICED IT TO THE PROPER LEVELS. MAINTEANCE CLEANED THE APU COMPARTMENT, THE APU LOAD COMPRESSOR, THE APU AIR INTAKE AREA AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARDS 26T3104006, 26L31049009, 26L00021004 AND AMM 49-00-00-100-003-A ** (CLOSED)
